# SDR AALA202409237364

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 22,415 hours, 8,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY FAULT AT EMERGENCY POWER SUPPLY UNIT 15WL. REMOVED AND REPLACED BATTERY AT EMERGENCY POWER SUPPLY UNIT 15WL PER AMM 33-51-38.
